# SDR AALA20111109TUL01

- Difficulty date: October 27, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 66,798 hours, 23,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 365 RIGHT BUTTLINES 0 TO 64.  REPAIRED FLOORBEAM PER SRM 53-00-51-2R-5.
